# SDR 95ZZZX3804

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500EE
- Make and model: Piper PA-31-350
- Aircraft serial: 318052131
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 550697
- Condition: Defective
- Location: Rt Otbd Aux
- Part time: 8,664 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT PORTION OF THE FUEL QUANTITY TRANSMITTER IS DETERIORATED WHERE THE ATTACH ARM GOES THROUGH CENTER.
